# SDR SWAA2016110209313

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 15,272 hours, 6,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE HOUSING FORWARD GIRT BAR CLIP RIVET LOOSE.  R&R CLIP ASSEMBLY PER SRM.
